References

  1. Abdollahi A., Akbari S., Maimani H.R. Non-commuting graph of a group. J. Algebra 2006, 298 (2), 468-492. doi: 10.1016/j.jalgebra.2006.02.015
  2. Akbari S., Bidkhori H., Mohammadian A. Commuting Graphs of matrix algebras. Comm. in Algebra 2008, 36 (11), 4020-4031. doi: 10.1080/00927870802174538
  3. Akbari S., Mohammadian A., Radjavi H., Raja P. On the diameters of commuting graphs. Linear Algebra Appl. 2006, 418 (1), 161-176. doi: 10.1016/j.laa.2006.01.029
  4. Akbari S., Raja P. Commuting graphs of some subsets in simple rings. Linear Algebra Appl. 2006, 416 (2-3), 1038-1047. doi: 10.1016/j.laa.2006.01.006
  5. Araujo J., Kinyon M., Konieczny J. Minimal paths in the commuting graphs of semigroups. Eur. J. Comb. 2011, 32 (2), 178-197. doi: 10.1016/j.ejc.2010.09.004
  6. Iranmanesh A., Jafarzadeh A. On the commuting graph associated with the symmetric and alternating groups. J. Algebra Appl. 2008, 7 (1), 129-146. doi: 10.1142/S0219498808002710
  7. Giudici M., Parker C. There is no upper bound for the diameter of the commuting graph of a finite group. arXiv 2012. http://arxiv.org/abs/1210.0348v1
  8. Guidici M., Pope A. On bounding the diameter of the commuting graph of a group. arXiv 2012. http://arxiv.org/abs/1206.3731v2
  9. Kaloujnine L. La structure des p-groupes de Sylow des groupes symetriques finis. Ann. Sci. l'Ecole Norm. Super. 1948, 65 (3), 239-276.
  10. Moghaddamfar A.R. About noncommuting graphs. Siberian Math. J. 2006, 47 (5), 911-914. doi: 10.1007/s11202-006-0101-y
  11. Sushchansky V.I., Sikora V.S. Operations on the permutation groups. Ruta, Chernivci, 2003. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.